# SDR SWAA2012120410200

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 71,667 hours, 61,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: 0288
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 (CAPT SIDE) WINDOW ARCING LEFT SIDE WINDOW HEAT SWITCH TURNED OFF.  ARCING STOPPED.  REMOVED AND REPLACED L2 WINDOW IAW AMM.  OPS CHECKS NORMAL PART VERIFIED.  P/N OFF  5-71762-3121  P/N ON  5-71762-3129 S/N OFF  0288  S/N ON WN0283.
